# SDR USAA2010061091100

- Difficulty date: May 17, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131833200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - EXCESSIVE PLAY AT RUDDER HINGE BEARING NR 4 AT VERT STAB STA 2632.  REPLACED RUDDER HINGE FITTING ASSEMBLY AT VERT STAB STA 2632, RIB 6 IAW A319 AMM 55-36-41 & SRM 51-72-11.
